# SDR CA020204002

- Difficulty date: February 1, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Boeing 737281
- Aircraft time: 42,027 hours
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bullet
- Part number: 658536916
- Condition: Separated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) FLT CREW RPTED DURING CLIMB AFTER TAKEOFF THEY EXPERIENCED SERIES OF LOUD BANGS FROM NR 2 ENGINE ACCOMPANIED BY ABNORMAL HIGH EGT & LOW N 2 RPM. ALL IND.S WERE NORMAL PRIOR TO NOICE.  PROBLEM OCCURRED AFTER CLIMB THRUST SET. THE CREW REDUCED NR 2 THRUST TO ALMOST IDLE, AS PER ENGINE LIMITS / SURGE / STALL QUICK REF CHART (QRC) AND ENGINE OPERATED NORMALLY. A/C RETURNED&LANDED W/O INCID. - CFR WERE NOTIFIED&ON STANDBY.INIT MAINT INSPECTION FOUND NR 2 ENGINE NOSE CONE BULLET HAD SEPARATED FROM ITS ATTACHMENTS & JAMMED INTO ENGINE INLET GUIDEVANES. MAINT REPL ENGINE,
